# SDR DLL14001400

- Difficulty date: July 24, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Aircraft time: 71,845 hours, 17,861 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PAX COMPLAINED OF AN ELECTRICAL SMELL JUST FWD OF 3R DOOR.  TURNED ON ALL CABIN READING AND LUMINAIRE LIGHTS, ALL  WORKED NORMALLY.  NO ELECTRICAL SMELL NOTED.  A/C OK FOR SERVICE.
